# SDR C2XA03CL066

- Difficulty date: March 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-145ER
- Aircraft serial: 145215
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0392
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2846 THE CREW REPORTED AFTER GEAR RETRACTION RECEIVED A MASTER WARNING AND LANDING GEAR LEVER DISAGREE MESSAGE.  THE MESSAGE CLEARED WITHIN 10 SECONDS.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
